# SDR UIEA2019070504683

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 81,980 hours, 15,111 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Lug
- Condition: Defective
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT #4 PYLON MID-PIVOT FITTING MODIFICATION, FOUND #1 LUG BORE HOLE NOT CONCENTRIC( LUG BORE HOLE NOT CONCENTRIC AT THE NOTED LOCATION REWORKED & REPAIR CARRIED OUT AS PER SASCO EN # 309-19, REV 0. REPAIR CLASSIFIED AS " MAJOR REPAIR" AS PER GMM CHAPTER 5.3.22, VERSION 19, DATED 23-JAN-2019.  )
